# SDR JJBA20230616014

- Difficulty date: April 27, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,996 hours, 29,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 18R  NEAR FRAME 14.	REMOVED CORRODED SECTION OF STRINGER 18R. PERFORMED SPLICE REPAIR AT STR 18R BTWN FR16-17R AND REPLACED  STR 18R FROM FR16-UP TO ATTACH POINT OF NEXT STR FWD FR14 DUE TO CORROSION.
